# SDR GAIA01167ST

- Difficulty date: May 5, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N6809
- Make and model: Boeing 727223
- Aircraft serial: 19484
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LTC INSPECTION A HORIZONTAL STIFFENER WAS DISCOVERED CRACKED AT BS 178 BULKHEAD, WL 198, RBL 6, OUTBOARD END.  ACCOMPLISHED BS 178 BULKHEAD REPAIR BS 178, WL 198, RBL 6 IAW B727 SRM 53-10-2 AND SRM 51-30-2.  (M)
